The number of recalls for abortifacient, so-called “contraceptive” pills continues to grow for the past year. The latest recall is for the generic combination product Estarylla (norgestimate and ethinyl estradiol).
Sandoz, a generic division of Pfizer/Ciba-Geigy, notified the public it is conducting a voluntary nationwide recall to the retailer level of one lot of its Estarylla (norgestimate and ethinyl estradiol) tablets in the US, following a customer report of a placebo tablet present in a row of active tablets on one pack.
The similar product, Tri-Estyllara, was not included in the recall notice from Sandoz.
Besides being abortifacient from 5 to 95% of the time, depending on many usage factors including other concurrently used drugs, Estyllara and similar so-called oral “contraceptives” are known class I carcinogens and carry with them a variety of maladies for the user-mother, including weight gain, bloating, migraine heachaches, liver toxicities, drug-drug interactions with medications used to treat bona fide medical conditions, various cancers, drug clots and even death.
ESH always is in wonder why a generation that prides itself on reducing pollution of the environment and going “organic” would dump high dose toxic synthetic steroids into the female body, willfully polluting the temple of the Holy Ghost that God has created with careless disregard. Increasingly, more young women are involved in medical emergencies related to Pill use and life threatening blood clots (cf. I Corinthians VI:1-19).